# SDR SIMA20180704002

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 2,266 hours, 1,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL FROM AFT GALLEY.  PERFORMED TROUBLESHOOTING PER FIM 21-20-00.  FOUND STICKY GLOB OF CONTAMINANTS ON NR 2 PACK INTAKE.  CLEANED AND REMOVED DEBRIS PER AMM 12-22-01.  PERFORMED OPC OF BLEED SYSTEM PER AMM 36-11-00.  NO SMELL NOTED.  PERFORMED OPC OF AIR CONDITIONING SYSTEM PER AMM 21-00-00.  NO SMELL NOTED.
